# SDR SWAA2019030730425

- Difficulty date: February 7, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE CORRODED AT BS 500D, BETWEEN RBL 23 TO LBL 24.  R&R ANGLE IAW SRM AND DWG.
